Need some help with Clyndamiacin (should be an easy question)
This is my second anti-biotic. I've been told anti-biotics in general are really bad for you. However, this seems to be controlling my acne--not making it better--just controlling it, which is good. Now, are there any bad long-term side effects with these?
Also, my derm perscribed 300 mg pills twice a day. My local pharmacy must have switched to 150 mg pills instead of 300 mg only, so now I should be taking four a day. However, I thought it was a typo at first, so I just kept taking one a day and one before bed. I told my derm this, and he said that it wasn't a typo, they did switch--but he told me not to increase my dosage, since the less pills, the better. However, I'm thinking that if I DO go four a day instead of my normal two, my acne might clear up more. Do you think I should do this? My derms kind of an idiot and doesn't really listen to me anyways, so it shouldn't be much of a problem.
Thanks for any advice.